# SDR DXTR2015040901

- Difficulty date: April 2, 2015
- Submitted: April 9, 2015
- Operation: General aviation
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 5,133 hours, 4,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 205
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY FOUND AT BS 205 AND WL 94-96 SKIN JOINT DURING PHASE 49 INSPECTION WHICH APPEARS TO BE A SCRATCH APPROXIMATELY 2" IN LENGTH.  COMPLIED WITH MFG ENGINEERING MEMO: M150403DK DATED 04/02/2015 AND COMPLIED WITH ALL OF THE REQUIRED STEPS. THE SEAM WAS FILLED WITH "B" SEALANT, 2 COATS OF 10P8-11 EPOXY PRIMER AND PAINT HAS BEEN APPLIED.
